# SDR QR9R20210921003

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724289814
- Aircraft time: 1,647 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Gearbox
- Part number: B304M1008101
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER LOCKED IN FULL LEFT POSITION WHILE OPERATING. A TEST FLIGHT EVALUATION FOUND WINDSHIELD WIPER MOTOR INTERMITTENT. A/C RESTRICTED FROM FLIGHT IN KNOWN RAINY CONDITIONS.
